# SDR CA150615021

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,522 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 6441100505
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED SMOKE IN CABIN & INITIATED A DIVERSION.  RESOLUTION R & R FASTEN SEAT BELT SIGN AT 18AC.  OPERATIONS CHECKED GOOD ALL WORK DONE IAW 33-20-00.
